Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 233, NWS Norman, OK

May 4, 20126 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 4, 2012, 5:40 PM CDT for 6 counties in Oklahoma. It was in force for 65 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 5:40 PM CDT (22:40 UTC)
Expired
May 4, 2012, 6:45 PM CDT
In force
65 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Comanche County, OK, Cotton County, OK, Grady County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 44 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:42 PM CDTHAIL 1Loveland, OK
May 4, 5:55 PM CDTHAIL 1.25Grandfield, OK
May 4, 6:00 PM CDTTSTM WND GST 683 W Grandfield, OK
May 4, 6:03 PM CDTHAIL 2.75Grandfield, OKDAMAGE REPORTED TO VEHICLES AND HOMES IN GRANDFIELD
May 4, 6:05 PM CDTHAIL 2.75Grandfield, OKWINDOWS WERE BUSTED OUT OF A HOME.
May 4, 6:10 PM CDTTSTM WND DMG2 W Grandfield, OKPOWER LINES DOWNED.
May 4, 6:10 PM CDTHAIL 1.754 Ssw Chattanooga, OK
May 4, 6:10 PM CDTHAIL 1.755 Ene Loveland, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2671 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS54 KOUN 042240
SVROUN
OKC031-033-051-067-137-141-042345-
/O.NEW.KOUN.SV.W.0233.120504T2240Z-120504T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COMANCHE COUNTY IN  OKLAHOMA...
  COTTON COUNTY IN  OKLAHOMA...
  EXTREME SOUTHWESTERN GRADY COUNTY IN  OKLAHOMA...
  NORTHWESTERN JEFFERSON COUNTY IN  OKLAHOMA...
  STEPHENS COUNTY IN  OKLAHOMA...
  EAST CENTRAL TILLMAN COUNTY IN  OKLAHOMA...

* UNTIL 645 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 
  NEAR LOVELAND...MOVING EAST NORTHEAST AT 35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  WALTERS...WAURIKA...TEMPLE...GRANDFIELD...GERONIMO...EMPIRE CITY...
  CHATTANOOGA...HASTINGS...FAXON...ADDINGTON...LOVELAND...
  COOKIETOWN...WAURIKA LAKE...CORUM...
  CENTRAL HIGH AND HULEN. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 7 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3422 9884 3441 9886 3473 9804 3415 9792
TIME...MOT...LOC 2236Z 261DEG 31KT 3429 9874 

$$
2 follow-up statements
284 
WWUS54 KOUN 042257
SVSOUN

SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 556 PM 
CDT FRI MAY 4 2012

OKC031-033-051-067-137-141-042345-
/O.CON.KOUN.SV.W.0233.000000T0000Z-120504T2345Z/
TILLMAN OK-COMANCHE OK-GRADY OK-COTTON OK-STEPHENS OK-JEFFERSON OK-
557 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM 
CDT FOR EAST CENTRAL TILLMAN...COMANCHE...EXTREME SOUTHWESTERN 
GRADY...COTTON...STEPHENS AND NORTHWESTERN JEFFERSON COUNTIES...

AT 554 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
TO BASEBALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED NEAR GRANDFIELD...MOVING EAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
WALTERS...WAURIKA...COMANCHE...TEMPLE...GRANDFIELD...GERONIMO...
EMPIRE CITY...CHATTANOOGA...HASTINGS...FAXON...ADDINGTON...
LOVELAND...COOKIETOWN...WAURIKA LAKE...CORUM...CENTRAL HIGH AND 
HULEN. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE DAMAGING HAIL IS LIKELY. TAKE SHELTER NOW IN A STURDY 
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3422 9884 3441 9886 3473 9804 3415 9792
TIME...MOT...LOC 2254Z 271DEG 20KT 3426 9869 

$$
459 
WWUS54 KOUN 042324
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT FRI MAY 4 2012

OKC031-051-067-137-042355-
/O.CAN.KOUN.SV.W.0233.000000T0000Z-120504T2345Z/
COMANCHE OK-GRADY OK-STEPHENS OK-JEFFERSON OK-
624 PM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE...EXTREME 
SOUTHWESTERN GRADY...STEPHENS AND NORTHWESTERN JEFFERSON COUNTIES 
IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3421 9873 3437 9868 3446 9815 3418 9815
TIME...MOT...LOC 2321Z 277DEG 17KT 3422 9858 

$$

OKC033-141-042345-
/O.CON.KOUN.SV.W.0233.000000T0000Z-120504T2345Z/
TILLMAN OK-COTTON OK-
624 PM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM 
CDT FOR EXTREME SOUTHEASTERN TILLMAN AND COTTON COUNTIES...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
TO BASEBALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED NEAR DEVOL...MOVING EAST SOUTHEAST AT 20 MPH. 
BASEBALL SIZE HAIL WAS REPORTED WITH THIS STORM BY TRAINED WEATHER 
SPOTTERS.

LOCATIONS IMPACTED INCLUDE...
WALTERS...TEMPLE...GRANDFIELD AND COOKIETOWN. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE DAMAGING HAIL IS LIKELY. TAKE SHELTER NOW IN A STURDY 
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3421 9873 3437 9868 3446 9815 3418 9815
TIME...MOT...LOC 2320Z 277DEG 17KT 3422 9858 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:50 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 4, 2:50 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT FRI MAY 4 2012

.DISCUSSION...
THE DRYLINE IS HOVERING AROUND THE 100TH MERIDIAN THIS
AFTERNOON...AND SHOULD MOVE A LITTLE FARTHER EAST BEFORE STOPPING
AROUND SUNSET. STRONG INSTABILITY IS PRESENT EAST OF THE
DRYLINE...AND SATELLITE ALREADY SHOWS SOME NEW CONVECTION
DEVELOPING IN THE CLEAR AREA SOUTHWEST OF THE CONVECTIVE
CLOUDINESS FROM EARLIER AND CURRENT STORMS. SHORT-TERM MODELS ARE
IN REASONABLY GOOD AGREEMENT THAT STORMS WILL BE MOST LIKELY FROM
NEAR WICHITA FALLS TO AROUND ARDMORE AND DUNCAN THIS AFTERNOON AND
EVENING. AS NOTED IN THE HAZARDOUS WEATHER OUTLOOK...THESE STORMS
MAY BE SEVERE.

TOMORROW LOOKS MUCH LIKE TODAY...ALTHOUGH PERHAPS WITHOUT THE
LARGE AREA OF CLOUDINESS THAT PREVENTED MUCH OF OUR FORECAST AREA
FROM WARMING TO NEAR/ABOVE RECORD LEVELS.

THE MAIN CHANGES IN THIS FORECAST ARE FOR SUNDAY AND SUNDAY NIGHT.
MODELS HAVE GREATLY SLOWED THE COLD FRONT...AND THE SLOWER
SOLUTIONS SEEM REASONABLE...GIVEN THE FORECAST FLOW ALOFT.
SO...THIS FORECAST INCLUDES A SLOWED FRONTAL POSITION...AND THE
RELATED ADJUSTMENTS TO TEMPERATURES...DEW POINTS...WINDS...ETC.

BEYOND MONDAY...IT APPEARS THAT HIGH PRESSURE WILL PROBABLY
DOMINATE THE CENTRAL AND SOUTHERN PLAINS WEATHER...ALTHOUGH THIS
IS VERY MUCH SUBJECT TO CHANGE. MODELS LATELY HAVE HAD A TENDENCY
OCCASIONALLY TO PUSH COLD FRONTS TOO FAR SOUTH...AND IF THIS IS
THE CASE HERE...THE WEEK AHEAD COULD BE MUCH DIFFERENT THAN
CURRENTLY EXPECTED.

THE GFS BUILDS QUITE A STORM SYSTEM TO OUR WEST LATE NEXT WEEK.
THE GFS ENSEMBLE SEEMS TO LED A LOT OF SUPPORT TO THIS
SCENARIO...BUT ITS MAIN EFFECTS WILL BE JUST BEYOND THE END OF THE
CURRENT 7-DAY FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  94  70  89 /  10  10  10  10
HOBART OK         67  97  67  90 /  10  10  10  10
WICHITA FALLS TX  72  97  72  93 /  20  10  10  10
GAGE OK           57  95  61  87 /  10  10  10  10
PONCA CITY OK     72  89  70  84 /  10  10  10  10
DURANT OK         71  89  70  87 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

22/23
Hazardous weather outlook, May 4, 12:09 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1209 PM CDT FRI MAY 4 2012

OKZ004>048-050>052-TXZ083>090-051715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1209 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TODAY AND
EARLY TONIGHT IN PORTIONS OF SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK IS SOUTH AND EAST OF A LINE FROM SEYMOUR AND
WICHITA FALLS TEXAS...TO DUNCAN...PURCELL...AND HOLDENVILLE IN
OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 10 PM.

IMPACTS...
DAMAGING HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND THIS EVENING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE THUNDERSTORMS
WITHIN THE WESTERN PORTIONS OF THE RISK AREA EARLY THIS AFTERNOON.
THESE INITIAL STORMS WILL BE ROOTED AT MID LEVELS...WHERE
INSTABILITY IS WEAK...BUT HIGH CLOUD BASES WILL ALLOW FOR STRONG
WIND GUSTS.

DURING THE PEAK HEATING HOURS THIS AFTERNOON...STORMS MAY DEVELOP
NEAR THE LEADING EDGE OF THE INITIAL ACTIVITY...AND BECOME BASED
IN THE LOW LEVELS...WHERE INSTABILITY IS VERY STRONG. IF THIS
OCCURS...THUNDERSTORMS MAY QUICKLY BECOME SEVERE OVER SOUTHERN AND
SOUTHEASTERN OKLAHOMA. MEANWHILE...A DRYLINE WILL BECOME
ESTABLISHED BACK TOWARD THE WESTERN EDGE OF THE SLIGHT RISK AREA.
ADDITIONAL SEVERE STORMS ARE POSSIBLE ALONG THE DRYLINE...
ESPECIALLY IN WESTERN NORTH TEXAS...WHERE RECOVERY OF WARM
TEMPERATURES IS MORE LIKELY TO OCCUR IN THE WAKE OF THE EARLY DAY
CLOUD COVER.

IF STORMS DO OCCUR...THE COMBINATION OF INSTABILITY AND WIND
SHEAR WILL FAVOR SEVERE STORMS...INCLUDING SUPERCELLS CAPABLE OF
PRODUCING BOTH DAMAGING HAIL SIZES AND DAMAGING STRAIGHT LINE
WINDS. THE TORNADO RISK IS LOW...BUT ONE COULD OCCUR IF A STORM
REMAINS ISOLATED AND IS ABLE TO MOVE EAST TOWARD GREATER MOISTURE
AND LOWER CLOUD BASES.

AGAIN OVERNIGHT...STRONG AND POTENTIALLY DAMAGING WIND GUSTS MAY
OCCUR TO THE NORTH SIDE OF THUNDERSTORMS AND COLLAPSING
THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 5.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY AND SUNDAY NIGHT.
THIS WILL BRING A CHANCE OF THUNDERSTORMS...MAINLY TO SOUTHERN AND
EASTERN OKLAHOMA...AND WESTERN NORTH TEXAS. SOME OF THESE STORMS
MAY BECOME STRONG...PRODUCING SMALL HAIL AND GUSTY WINDS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

MAXWELL/BURKE

In the hours before

Special weather statement, May 4, 3:30 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT FRI MAY 4 2012

OKZ036-037-TXZ083-085-042115-
TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX-
330 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR TILLMAN...JACKSON...WILBARGER
AND HARDEMAN COUNTIES UNTIL 415 PM CDT...

AT 326 PM CDT...SHOWERS WERE OCCURRING IN A HOT AND DRY AIR
MASS. THESE SHOWERS WILL PRODUCE VERY LITTLE RAIN AT THE
GROUND...BUT WILL PRODUCE STRONG WINDS. THE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OLUSTEE TO ODELL TO 6 MILES WEST OF
MEDICINE MOUND...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...FREDERICK...TIPTON...CHILLICOTHE...MEDICINE MOUND...
OLUSTEE...ELDORADO...DAVIDSON...DUKE...HEADRICK...ELMER...
FRIENDSHIP...HUMPHREYS...ALTUS AIR FORCE BASE...FARGO...ODELL...
OKLAUNION AND HESS.

LAT...LON 3447 9965 3470 9965 3471 9918 3434 9892
      3405 9912 3415 9981
TIME...MOT...LOC 2026Z 277DEG 31KT 3459 9949 3440 9943 3419 9970

BURKE
Special weather statement, May 4, 4:17 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT FRI MAY 4 2012

TXZ089-042145-
ARCHER TX-
417 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR ARCHER COUNTY UNTIL 445 PM CDT...

AT 414 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
NORTHEAST OF MEGARGEL...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ARCHER CITY AND LAKE KICKAPOO.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 9892 3360 9892 3377 9849 3341 9846
TIME...MOT...LOC 2114Z 252DEG 18KT 3352 9879

BURKE
Special weather statement, May 4, 5:16 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI MAY 4 2012

OKZ037>039-044-045-TXZ086-090-042245-
COTTON OK-TILLMAN OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-WICHITA TX-
CLAY TX-
516 PM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...
NORTHWESTERN JEFFERSON...WESTERN STEPHENS...SOUTH CENTRAL COMANCHE...
NORTHEASTERN WICHITA AND NORTH CENTRAL CLAY COUNTIES UNTIL 545 PM
CDT...

AT 515 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELAND...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
WALTERS...TEMPLE...GRANDFIELD...GERONIMO...EMPIRE CITY...BYERS...
RANDLETT...CHATTANOOGA...HASTINGS...DEVOL...FAXON...HOLLISTER...
LOVELAND...COOKIETOWN...WAURIKA LAKE...CORUM...HULEN...TAYLOR AND
CHARLIE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3420 9896 3421 9896 3420 9897 3420 9898
      3423 9898 3447 9897 3460 9797 3400 9802
TIME...MOT...LOC 2215Z 274DEG 35KT 3434 9868

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:28 PM CDTSevere Thunderstorm WarningOUNTillman62 min
May 4, 7:52 AM CDTSpecial Weather StatementOUNCaddo, Grady38 min
May 4, 8:42 AM CDTSpecial Weather StatementOUNOklahoma48 min
May 4, 9:37 AM CDTHigh Wind WarningOUNCanadian, Kingfisher83 min
May 4, 3:30 PM CDTSpecial Weather StatementOUNJackson45 min
May 4, 4:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman63 min
May 4, 5:16 PM CDTSpecial Weather StatementOUNCotton, Tillman29 min
May 4, 6:11 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman64 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.